# SDR DL764091349

- Difficulty date: August 17, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 33,434 hours, 8,654 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED T/O 150 KTS FOR MASTER WARNING FLAPS MSG.  MIP ALL TIRES TEMPS SHOWING 7.  ALL 8 MAINS FUSE PLUGS MELTED AND 2 BRAKES GLOWING RED.  SENDING BORO TOOLING, PARTS AND AMT'S ON DL 166/17.
